| Model Number |
MMT-523LNAB |
| Medical Device Problem Code |
Display or Visual Feedback Problem (1184)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
06/11/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that insulin pump had circle on the pump.Customer's blood glucose value was 164 mg/dl.Insulin pump will not be returned for analysis.